# SDR NWAA082605514

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 61,202 hours, 25,308 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE CAUSED TO VERTICAL STABILIZER RT LOWER LOWER SIDE SKIN PANEL.  DAMAGE WAS CAUSED BY THE DEPARTURE OF RT WING TRAILING EDGE PANEL.  REPAIRED PER EA 55-213280 SECT1 SECTION 2 REQUIRES REPETITIVE INSPECTIONS NOT TO EXCEED 24 MONTH INTERVALS AFTER SECTION 1 ACCOMPLISHMENT.  (A)
